# SDR USAA2009090892397

- Difficulty date: September 5, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 58,149 hours, 39,438 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65C2591117A
- Part serial: HDH542
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - MAJOR REPAIR - MINOR DELAMINATION ON LEFT AILERON TRAILING EDGE 7 INCHES FROM OUTBOARD END.  REPAIRED LEFT AILERON TRAILING EDGE IAW B737 SRM 51-70-17.
